# SDR IXXA0500236S

- Difficulty date: September 27, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK UPON FLIGHT READINESS FOUND SKIN DAMAGED ADJACENT TO GROUND POWER DOOR AREA, UPPER LEFT CORNER, STOP DRILLED.  REPAIRED EXTERNAL FUSELAGE SKIN BY REMOVING DAMAGED SKIN, FABRICATED NEW SKIN SECTION AND DOUBLERS, LOCATED REPAIR PARTS, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS AT STATION -22 TO STATION -48 BETWEEN LONGERONS 30 RIGHT AND 33 RIGHT IAW COOPESA EO COO-8-53-378-04.
